# SDR VJ32002F00075

- Difficulty date: September 13, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Meter
- Part number: 201B6
- Condition: Fluctuates
- Location: Fuel Flow
- Part time: 218 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FLIGHT CREW NOTICED THE FUEL FLOW FLUCTUATING.  BELIEVED CAUSED FROM HEAT IN ENGINE BAY CAUSING FUEL TO VAPORIZE AS IS PASSES THROUGH FUEL FLOW METER.  RECOMMENDATION IS MOUNT THE FUEL FLOW METER HORIZONTALLY AND WRAP IN HEAT SHIELDING.
